MathSciNet Relay Station
MathSciNet bibliographic data
MR1978746 34G25 (34A60 49J24)
Azzam, Dalila Laouir; Castaing, Charles; Thibault, Lionel Three boundary value problems for second order differential inclusions in Banach spaces. Well-posedness in optimization and related topics (Warsaw, 2001). Control Cybernet. 31 (2002), no. 3, 659–693.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement